# SDR HNAA2018101100252

- Difficulty date: October 8, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 43,758 hours, 39,784 cycles
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Malfunctioned
- Location: Electrical Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

115 VOLT AC BUS OFF ON T/O ROLL, REJECTED T/O. R&R STATIC INVERTER IAW AMM 24-20-01-04. OPS CHECKS GOOD AT THIS TIME.
